Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 07:11:15 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631495
  • Total Topics: 47802
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Starting Atripla and saying hi  (Read 6916 times)

0 Members and 1 Guest are viewing this topic.

Offline sshortguy1

  • Member
  • Posts: 118
Re: Starting Atripla and saying hi
« Reply #50 on: May 21, 2012, 11:49:02 PM »
im on it too been on atripla since jan this yr the last dream was working at a fast food restaurant bizzare as it was in the dream didn't make sense

Offline jonesy

  • Member
  • Posts: 23
Re: Starting Atripla and saying hi
« Reply #51 on: May 31, 2012, 06:16:10 AM »
Just a quick update.

All is good, back in 3 months for my results now. Liver and kidney functioning fine, very limited side effects so all is good.


Did ask for testosterone tests, which came back low so being put on gel to bring it back up.

Can't complain otherwise. Hope everyone is well?
18/04/2012 - CD4 - 330 / VL 48,000 Atripla started

Offline sshortguy1

  • Member
  • Posts: 118
Re: Starting Atripla and saying hi
« Reply #52 on: May 31, 2012, 09:13:43 AM »
kind of like the bizarre dreams though , but when i get up it takes awhile , when i went to the dr a few days ago cd4 count was 435 ul and this time 357 L. still got to dr monthly to take blood , hate that

Offline LiveLaugh

  • Member
  • Posts: 22
Re: Starting Atripla and saying hi
« Reply #53 on: June 01, 2012, 04:23:23 PM »
Hey LiveLaugh, that sounds horrible. Glad everything is settled for you now.  Good luck for your tests, drop back in here and let me know how you get on.

So second night on the meds and must admit that I don't recall anything.  May have woken with a slight buzz on but that is all.  This morning I have a slight "haze" but it is very, very minimal.

If I am to suffer side effects related to sleep (dreams, disturbed sleep etc) would they manifest early, or is it, fingers crossed, that I am just lucky?

I am not usually a person to suffer side effects with other medication....however, I was never the type of person who had to take any medication as i never got ill  :(

Hope everyone else is ok?  Not as many "hellos" on here as I thought. Are people shy or am I not "local"  yet  ;D

Have a good day guys

Still having CRAZY bizarre dreams.  Helps me sleep.  Very tired during the day, but nothing I cant force myself to get past.  Just one of those things that if I MAKE myself do something Im GOOD.  If I Sit and think...Im tired...YUP...Im Tired. 

I love the fact that I went after less than 6 weeks and My Vl went from 359,679
down to 1,440!!!  I am amazed. And hoping by next month to be Undetectable.  I hope you are doing well. 

I had Miagraines Prior to starting atripla.  So I am on meds for the same and still have the headaches.
Diagnosed
03.16.12 CD4 359  VL 359,679
04.06.12 Started Atripla
05.16.12 CD4 ---    VL    1,440

Offline sshortguy1

  • Member
  • Posts: 118
Re: Starting Atripla and saying hi
« Reply #54 on: June 02, 2012, 12:24:34 PM »
been on atripla, its pretty good to sleep and all dreams are cool , but takes time to get back into the groove of things

Offline jonesy

  • Member
  • Posts: 23
Re: Starting Atripla and saying hi
« Reply #55 on: July 05, 2012, 02:10:02 PM »
quick reply guys,

called for my results today.  CD4 up to 340 from 320 and viral load down from 48,000 to 220.  :)
18/04/2012 - CD4 - 330 / VL 48,000 Atripla started

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.